# SDR 2005FA0000131

- Difficulty date: December 21, 2004
- Submitted: February 25, 2005
- Operation: General aviation
- Aircraft: N2247B
- Make and model: Piper PA-44-180
- Aircraft serial: 447995108
- Engine: Lyc O360*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 8656206
- Condition: Cracked
- Location: Lt Aileron
- Part time: 8,022 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRCRAFT THE LT AILERON ASSEMBLY WAS FOUND TO HAVE A CRACK IN THE OB SKIN.  PROBABLE CAUSE OF CRACKING OF THE LT AILERON ASSEMBLY IS UNKNOWN.  AILERON REMOVED FOR MAINTENANCE AND REPAIRED BY REPLACING DAMAGED PART.  (K)
